advertisement
Question
Posted by: Promise | 2009/01/21

Acnetane &  Pregnancy

Good day, I have been using acnetane for about 12 months, I was then discharged or told to stop by my Dermatologist, this was 4 months back. I went to see my GP a day back and he did a pregnancy test and it came back positive. I need to find out if I should be worried, am going to see my Gynae in a weeks time, but i need urgent advice. Is it safe after 4 months of not using Acnetane? Please advice, really worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is recommended that you do not fall pregnant within a month of stopping Acnetane. After that it is fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement